# SDR SWAA032831

- Difficulty date: December 29, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 64,553 hours, 70,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100031
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND R2 DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY PER MM.
